# SDR 2006UALA01786

- Difficulty date: September 15, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 50,523 hours, 18,504 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT BURNING ODOR IN AREA AROUND ROWS 15&16.  VISUALLY INSPECTED AREA, UNABLE TO LOCATE SOURCE OF ODOR IN CABIN.  MIGHT INVOLVE OVERHEAD TV MONITOR.  NO DEFECTS NOTED.
